# SDR SWIA202507210306

- Difficulty date: March 6, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PREVIOUS REPAIR DOUBLER AT FS293 - FS312 BETWEEN 2" ABOVE STR 24R AND 2" BELOW STR 25R FOR ACCESS TO REPLACE STRINGER 25R (CAMP 29634791 JOB HN00220902) FOUND UNDERLYING SKIN DAMAGE  (C-CHECK RO 07/18/2025)REPAIRED DAMAGED SKIN AT FS293 - FS312 2" ABOVE STR 24R AND 2" BELOW STR 25R REF CRJ-700 SRM 51-42-21-001-001-A01 AND REO 670-53-21-2582 REV -- DATE 2025-03-12. COMPLIED WITH ALL STEPS OF REO 670-53-21-2582 REV -- DATE 2025-03-12. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
